I’m on Day 10 of the V-Diet. I am taking all of the supplements (Flameout/Leucine/Superfood) in addition to HOT-ROX and Se7en. I started to feel very nauseous around Day 4. What do you suggest? Should I try to remove HOT-ROX or 7 for a day or does this have nothing to do with the V-Diet?
Sometimes it’s just a coincidence, but we’re quick to blame any recent changes in our lives, even if it’s just a bug or something.
That said, here are some things to try:
Always take your HOT-ROX with a shake, not on an empty stomach. This is what I do and it doesn’t interfere with fat loss. A few people get nausea when taking it on an empty stomach as the directions say, so try it with shakes.
Next, make sure your flax is fresh and you keep it in the fridge after opening. Same with natural PB.
Finally, even fresh flax can be a system shock to some, so cut the servings in half.
Let me know how those tips work!